RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2014, Volume 14, Number 1, Pages 63–81 (Mi mmj515)  

This article is cited in 3 scientific papers (total in 3 papers)

Olshanski spherical pairs related to the Heisenberg group

Jacques Faraut

Institut de Mathématiques de Jussieu, Université Pierre et Marie Curie, 4 place Jussieu, case 247, 75 252 Paris cedex 05, France

Abstract: An Olshanski spherical pair $(G,K)$ is the inductive limit of a sequence of Gelfand pairs $(G(n),K(n))$. A natural question arises: how a spherical function for $(G,K)$ can be obtained as limit of spherical functions for $(G(n),K(n))$. In this paper we consider a sequence of Gelfand pairs $(G(n),K(n))$ related to the Heisenberg group.

Key words and phrases: Heisenberg group, spherical function, Jack polynomial, Laguerre polynomial.

DOI: https://doi.org/10.17323/1609-4514-2014-14-1-63-81

Full text: http://www.mathjournals.org/.../2014-014-001-004.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 43A90, 22E27, 33C50
Received: July 6, 2010; in revised form June 20, 2013
Language:

Citation: Jacques Faraut, “Olshanski spherical pairs related to the Heisenberg group”, Mosc. Math. J., 14:1 (2014), 63–81

Citation in format AMSBIB
\Bibitem{Far14}
\by Jacques~Faraut
\paper Olshanski spherical pairs related to the Heisenberg group
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 1
\pages 63--81
\mathnet{http://mi.mathnet.ru/mmj515}
\crossref{https://doi.org/10.17323/1609-4514-2014-14-1-63-81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3221947}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342789200004}


Linking options:
  • http://mi.mathnet.ru/eng/mmj515
  • http://mi.mathnet.ru/eng/mmj/v14/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matysiak W., Swieca M., “Zonal Polynomials and a Multidimensional Quantum Bessel Process”, Stoch. Process. Their Appl., 125:9 (2015), 3430–3457  crossref  mathscinet  zmath  isi  scopus
    2. W. Matysiak, M. Swieca, “Jordan algebras and quantum Bessel processes”, Int. Math. Res. Notices, 2017, no. 13, 4029–4068  crossref  mathscinet  isi  scopus
    3. M. Bouali, “Negative definite functions on the space of infinite Hermitian matrices”, Complex Anal. Oper. Theory, 12:7 (2018), 1707–1727  crossref  mathscinet  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:119
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020